IJPAM: Volume 99, No. 2 (2015)

CYCLICITY OF WEIGHTED COMPOSITION
OPERATORS ON SOME BK SPACE

B. Yousefi$^1$, S.M.A. Musavi$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN


Abstract. We will investigate the cyclicity for the adjoint of a weighted composition operator acting on $( \hat {l_{p}}(\alpha))^{*}$.

Received: November 13, 2014

AMS Subject Classification: 47B37, 46A25

Key Words and Phrases: AK space, BK space, weighted composition operator, multipliers, cyclic vector, bounded point evaluation

Download paper from here.




DOI: 10.12732/ijpam.v99i2.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 2
Pages: 201 - 204


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).